# SDR UALA2013040302179

- Difficulty date: April 2, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 84,826 hours, 13,626 cycles
- Engine: Pwa PW4060
- System (JASC): 2300 · Communications System
- Part: Satcom
- Part number: 8220314101
- Part serial: 108
- Condition: Faulty
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO COMM DISPLAYED ON ACARS DISPLAY UNIT OVER OCEAN, ACARS SENDS OK IN VHF RANGE.  ACCOMPLISH CHRONIC REVIEW.  PLACARD SATCOM DUE TO HISTORY PER 2325A, C-B'S COLLARED.  REMOVED AND REPLACED SAT DATA UNIT IAW AMM.  OPS CHECK GOOD REF 23-25-00.  SEE 8262003 FOR PARTS INFO
